CureZone   Log On   Join
Re: New Symptom on Nutritional Balancing
 
SillyLily Views: 4,671
Published: 7 years ago
 
This is a reply to # 1,967,025

Re: New Symptom on Nutritional Balancing


Really? Maybe my adrenals can't handle the full dose like you then. I started all of them at the full dose at x3 per day. I felt this new scary symptom shortly after my very first dose on the first day. But I didn't think much of it that whole day, thought it was just my anxiety acting up. But then today I noticed it happened after my first dose, then again after my second. These scary feelings last for about an hour or 2 after the dose. I just took my third awhile ago though and the feeling isn't there. Maybe, just maybe, the supplements stimulate my adrenals too much? And I'm not feeling the effects now because it's late at night and my adrenals actually took the boost? I don't know...

I will talk to Dr. Lawrence Wilson's practitioner about it tomorrow, though.

Thank you for your quick reply.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.406 sec, (1)